# SDR A6WA200840121

- Difficulty date: February 17, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 285-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION EXISTS ON FLOOR SUPPORTS FS 285-310 WL 73.5 LBL 27 TO LBL 20.  CORROSION ON FLOOR SUPPORTS REMOVED IAW SRM 51-21-06.  (M)
